# SDR REXA2013052500926

- Difficulty date: May 25, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 20,413 hours, 17,883 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Detector
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED, DUE TO "DISPLAY COOL CAUTION QRH COMPLETE MESSAGE PERSISTS MUST LAND AT NEAREST SUITABLE" NO EMERGENCY DECLARED.  R & R DISPLAY COOLING LOW FLOW DETECTOR IAW AMM 21-24-07.  OP/C GOOD, RD 402, REMAINS OPEN.
